thumbnail

A seventeenth century mandibular tumor in a North American Indian

Oral Surgery, Oral Medicine, Oral Pathology

By:
, ,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
A seventeenth century mandibular tumor in a North American Indian
Series title:
Oral Surgery, Oral Medicine, Oral Pathology
Volume
23
Issue:
1
Year Published:
1967
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
78
Last page:
81
Number of Pages:
4